Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

metformin for diabetes and stomach problems

(4 Posts)
typoqueen Tue 21-May-13 19:39:44

omg omg omfg I can not stop passing wind shock and its so damn awful I dare not venture from the house, hubby has threatened me with the spare room the kids wont sit with me and the dog looks at me with disgust please tell me it gets better and quickly im starting to make myself feel ill...I have been like this for the last week since starting metformin..the only thing is "wind" makes me laugh and the more I laugh the worse it gets... blush

Footle Tue 21-May-13 20:14:52

Message withdrawn at poster's request.

typoqueen Wed 22-May-13 11:35:22

thank you got clinic next week...will ask them...no signs of it letting up at the moment sad

Feedthebirds Wed 22-May-13 22:44:00

Glucophage SR is what I take and tummy stuff settled after the first few weeks. Gradually increased the dose to 1500mg per day over 5-6 weeks.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now